# SDR I5PA2025031575702

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 676,871 hours, 34,971 cycles
- Engine: Pwa PW2037
- Engine time: 66,212 hours, 19,110 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 6770
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - PERFORMED RH ENG PNEUMATIC HEALTH CHECK. FOUND HS PILOT FAULTY. R/R RH ENG HS PILOT PER AMM 36-11-08. OPS CHECK NORMAL.
